# SDR ALG2005F00051

- Difficulty date: July 23, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N1078Y
- Make and model: Bell 206B
- Aircraft serial: 2924
- Engine: Allsn 250C20B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Relay
- Part number: 209075323001
- Condition: Faulty
- Location: Float System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE SECOND TOUCH DOWN OF THE DAY, FLOATS INFLATED WITHOUT ANY INPUT FROM THE PILOT.  THE MECHANIC REMOVED AND REPLACED THE FAULTY RELAY AND THE AC WAS RETURNED TO SERVICE UPON COMPLETION OF SYSTEM CHECKS.  (K)
